Please use this forum to discuss information directly related to Depersonalization Disorder. We welcome you to share your own personal experiences with others as well as any treatment or study programs you may know about. We have been forced to restructure the Forum so we could have editing access as needed and be able to Archive older comments once they disappear. Sorry for the temporary inconvenience, but now we will able to post older material for reference.
Now my psychiatrist thinks that if ritalin helped, maybe wellbutrin would help. So he wants me to switch to wellbutrin. But I can't with ritalin! I am sure. So I will taper off the 2,5 mg Paxil.
But if klonopin would cause all that??? it's been 4 years since I have dp/dr, 4 years since I feel stoned. 4 years. Maybe the meds aren't the solution? But how to taper off meds? I have a kid, a boyfriend who wants me to feel happy, is tired, I lost my job, and I have to be smilin........ VERY hard.
Sorry to repeat myself. My kid is very demanding too, it seems he knows I don't feel good, he's so agressive and not gentle.... I just don't know what I could do with him, he always finich to make me cry or angry... that is what he wants. I just don't know if it's me or him.
sometimes it does take a period of trial and error with meds, and possibly no meds at all for a bit, for your brain to try to find its way back to what is normal for you. Keep trying, and be good to yourself, patient with yourself. But remember what i said initially--- there seems to be some sort of connection between your birthing experience and the onset of DPD. That is something that should be explored further by and expert. Hang in there.